# SDR YENA2023112201449

- Difficulty date: November 19, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 125
- Aircraft time: 41,699 hours, 27,202 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION: MULTIPLE DENTS ON FWD FUSELAGE LOWER SKIN BTW FR 17/23 AND STGR 25R/25L; (RESOLVED ON W/O: 1269682 TASKCARD: NR-00011 ) REF TOMX WO 2384 NR 00001 MULTIPLE DENTS ON FWD FUSELAGE LOWER SKIN BTW FR 17/23 AND STGR 25R/25L WERE ATTENDED PER EMB-190 ETI-190-23-681 REV. 2 AND ETD2023-190-025484 REV: A WORK ACCOMPLISHED BY TOMX TECH 334519 RII PERFORMED BY TOMX QC 253312.
